Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

   
 
 

 

Erratum to ``The generalized de Rham-Witt complex over a field is a complex of zero-cycles''


Author: Kay Rülling
Journal: J. Algebraic Geom. 16 (2007), 793-795
DOI: https://doi.org/10.1090/S1056-3911-07-00475-4
Published electronically: June 14, 2007
Original Article: J. Algebraic Geom. 16 (2007), 109-169
MathSciNet review: 2357690
Full-text PDF

Abstract | References | Additional Information

Abstract: We fill a gap in the Proof of Theorem 3.6 (J. Algebraic Geom. 16 (2007), 109-169) by modifying the definition of the residue map given in Definition 2.15 (J. Algebraic Geom. 16 (2007), 109-169) and by using a result of Hübel and Kunz.


References [Enhancements On Off] (What's this?)

  • [HuKu94] R. Hübel, E. Kunz, On algebraic varieties over fields of prime characteristic. Arch. Math. (Basel) 62, no. 1, 1994, 88-96. MR 1249591 (94k:13005)
  • [Ku86] E. Kunz, Kähler differentials. Advanced Lectures in Mathematics. Braunschweig/Wiesbaden: Friedr. Vieweg & Sohn. VII, 1986. MR 864975 (88e:14025)
  • [Ru07] K. Rülling, The generalized de Rham-Witt complex over a field is a complex of zero-cycles. J. Algebraic Geom. 16, 2007, 109-169. MR 2257322
  • [Se68] J.-P. Serre, Corps locaux. Deuxième édition. Hermann, Paris, 1968. MR 0354618 (50:7096)


Additional Information

Kay Rülling
Affiliation: Universität Duisburg-Essen, Essen, Mathematik, 45117 Essen, Germany
Email: kay.ruelling@uni-due.de

DOI: https://doi.org/10.1090/S1056-3911-07-00475-4
Received by editor(s): January 23, 2007
Published electronically: June 14, 2007

American Mathematical Society